CSpace  > 系统科学研究所
A Mallows-Type Model Averaging Estimator for the Varying-Coefficient Partially Linear Model
Zhu, Rong1,2; Wan, Alan T. K.3; Zhang, Xinyu1; Zou, Guohua4
2019-04-03
Source PublicationJOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION
ISSN0162-1459
Volume114Issue:526Pages:882-892
AbstractIn the last decade, significant theoretical advances have been made in the area of frequentist model averaging (FMA); however, the majority of this work has emphasized parametric model setups. This article considers FMA for the semiparametric varying-coefficient partially linear model (VCPLM), which has gained prominence to become an extensively used modeling tool in recent years. Within this context, we develop a Mallows-type criterion for assigning model weights and prove its asymptotic optimality. A simulation study and a real data analysis demonstrate that the FMA estimator that arises from this criterion is vastly preferred to information criterion score-based model selection and averaging estimators. Our analysis is complicated by the fact that the VCPLM is subject to uncertainty arising not only from the choice of covariates, but also whether the covariate should enter the parametric or nonparametric parts of the model. Supplementary materials for this article are available online.
KeywordAsymptotic optimality Heteroscedasticity Mallows criterion Model averaging Varying-coefficient partially linear model
DOI10.1080/01621459.2018.1456936
Language英语
Funding ProjectCity University of Hong Kong[7004786] ; National Natural Science Foundation of China[71522004] ; National Natural Science Foundation of China[11471324] ; National Natural Science Foundation of China[71631008] ; National Natural Science Foundation of China[11331011] ; National Natural Science Foundation of China[11529101] ; Ministry of Science and Technology of China[2016YFB0502301]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000472559400031
PublisherAMER STATISTICAL ASSOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34950
Collection系统科学研究所
Corresponding AuthorZhang, Xinyu
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Beijing, Peoples R China
3.City Univ Hong Kong, Dept Management Sci, Kowloon, Hong Kong, Peoples R China
4.Capital Normal Univ, Sch Math Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Zhu, Rong,Wan, Alan T. K.,Zhang, Xinyu,et al. A Mallows-Type Model Averaging Estimator for the Varying-Coefficient Partially Linear Model[J]. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,2019,114(526):882-892.
APA Zhu, Rong,Wan, Alan T. K.,Zhang, Xinyu,&Zou, Guohua.(2019).A Mallows-Type Model Averaging Estimator for the Varying-Coefficient Partially Linear Model.JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,114(526),882-892.
MLA Zhu, Rong,et al."A Mallows-Type Model Averaging Estimator for the Varying-Coefficient Partially Linear Model".JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION 114.526(2019):882-892.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, Rong]'s Articles
[Wan, Alan T. K.]'s Articles
[Zhang, Xinyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, Rong]'s Articles
[Wan, Alan T. K.]'s Articles
[Zhang, Xinyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, Rong]'s Articles
[Wan, Alan T. K.]'s Articles
[Zhang, Xinyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.